advertisement
Question
Posted by: JULIA mOTENE | 2004/01/12

Morning sickness when taking 2 Videx 100mg

Hi Doc
My friend is positive. She was diagnosed in 2002. She is on ART's but the problem is that she is always complaining of gall sickness and not eating properly. She has lost a bit of weight but she is still healthy. Can't you advise her of anything that she can use to stop gallsickness. When she takes the Videx every morning she vomits. Please help.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

It may help to take Valoid for nausia. If this however persists she must go and see her doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Been there | 2004/01/20

Hallo there,

I have had excatly the same simptoms during December. The problem with me was indeed my diet. Try and get her to visit a registerred dietician as soon as possible. Especially if she is also sufferring from a runny stomach at the same time. You will not imagine what a change this can make in a matter of days !

Reply to Been there

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement